Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 60, NWS Springfield, MO

March 9, 2017Benton County, Hickory County, St. Clair County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 9, 2017, 1:07 PM CST for Benton County, Hickory County, St. Clair County, Missouri. It was in force for 68 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2017, 1:07 PM CST (19:07 UTC)
Expired
Mar 9, 2017, 2:15 PM CST
In force
68 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Benton County, MO, Hickory County, MO, St. Clair County, MO

The radar

The Springfield radar (KSGF), 93 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 1:39 PM CSTHAIL 1Hermitage, MO.
Mar 9, 1:40 PM CSTHAIL 1.75Quincy, MOVIA FACEBOOK. .
Mar 9, 2:15 PM CSTHAIL 0.883 E Fristoe, MONICKLE SIZE HAIL COVERING THE GROUND.
Mar 9, 2:20 PM CSTHAIL 1Edwards, MOVIA FACEBOOK. MEASURED 1.00 HAIL. NEAR HWY AA NEAR EDWARDS IN BENTON CO.
Mar 9, 2:20 PM CSTHAIL 1.25Edwards, MOVIA FACEBOOK. MEASURED 1.25 HAIL. NEAR HWY AA NEAR EDWARDS IN BENTON CO. CORRECTED FOR SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 11:10 AM CSTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.1 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1760 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

607 
WUUS53 KSGF 091907
SVRSGF
MOC015-085-185-092015-
/O.NEW.KSGF.SV.W.0060.170309T1907Z-170309T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
107 PM CST THU MAR 9 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Hickory County in central Missouri...
  Southern Benton County in central Missouri...
  Eastern St. Clair County in west central Missouri...

* Until 215 PM CST

* At 107 PM CST, a severe thunderstorm was located over Osceola, or
  19 miles northeast of El Dorado Springs, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Pomme de Terre Lake...            Truman Lake...
  Pomme De Terre State Park...      Warsaw...
  Osceola...                        Hermitage...
  Weaubleau...                      Wheatland...
  Preston...                        Cross Timbers...
  Roscoe...                         Vista...
  Gerster...                        Quincy...
  Lakeview Heights...               Harper...
  Zora...                           Fristoe...
  Iconium...                        Knobby...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3819 9308 3819 9307 3790 9307 3791 9318
      3789 9319 3790 9384 3809 9378 3835 9308
TIME...MOT...LOC 1907Z 254DEG 38KT 3802 9371 

HAIL...1.00IN
WIND...60MPH
 
$$

Wise
3 follow-up statements
839 
WWUS53 KSGF 091923
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
123 PM CST THU MAR 9 2017

MOC015-085-185-092015-
/O.CON.KSGF.SV.W.0060.000000T0000Z-170309T2015Z/
Hickory MO-Benton MO-St. Clair MO-
123 PM CST THU MAR 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CST
FOR HICKORY...SOUTHERN BENTON AND EASTERN ST. CLAIR COUNTIES...

At 122 PM CST, a severe thunderstorm was located 7 miles northwest of
Wheatland, or 11 miles northwest of Hermitage, moving east at 45 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Truman Lake...                    Pomme de Terre Lake...
Pomme De Terre State Park...      Warsaw...
Osceola...                        Hermitage...
Weaubleau...                      Wheatland...
Preston...                        Cross Timbers...
Vista...                          Gerster...
Quincy...                         Lakeview Heights...
Harper...                         Zora...
Fristoe...                        Iconium...
Knobby...                         Edwards...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3819 9308 3819 9307 3790 9307 3791 9318
      3789 9319 3790 9366 3812 9371 3835 9308
TIME...MOT...LOC 1922Z 259DEG 49KT 3803 9350 

HAIL...1.25IN
WIND...60MPH
 
$$

Wise
914 
WWUS53 KSGF 091940
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
140 PM CST THU MAR 9 2017

MOC015-085-185-092015-
/O.CON.KSGF.SV.W.0060.000000T0000Z-170309T2015Z/
Hickory MO-Benton MO-St. Clair MO-
140 PM CST THU MAR 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CST
FOR HICKORY...SOUTHERN BENTON AND NORTHEASTERN ST. CLAIR COUNTIES...

At 140 PM CST, a severe thunderstorm was located near Hermitage,
moving east at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Pomme de Terre Lake...            Truman Lake...
Pomme De Terre State Park...      Warsaw...
Hermitage...                      Wheatland...
Preston...                        Cross Timbers...
Quincy...                         Lakeview Heights...
Harper...                         Zora...
Fristoe...                        Iconium...
Knobby...                         Edwards...
Hastain...                        Whitakerville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3790 9307 3791 9317 3791 9318 3789 9319
      3789 9341 3803 9351 3807 9369 3812 9370
      3835 9308 3819 9308 3819 9307
TIME...MOT...LOC 1940Z 264DEG 35KT 3801 9332 

HAIL...1.50IN
WIND...60MPH
 
$$

Wise
602 
WWUS53 KSGF 092001
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
201 PM CST THU MAR 9 2017

MOC015-085-185-092015-
/O.CON.KSGF.SV.W.0060.000000T0000Z-170309T2015Z/
Hickory MO-Benton MO-St. Clair MO-
201 PM CST THU MAR 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CST
FOR NORTHERN HICKORY...SOUTHERN BENTON AND NORTHEASTERN ST. CLAIR
COUNTIES...

At 201 PM CST, a severe thunderstorm was located 9 miles east of
Lowry City, or 10 miles southwest of Warsaw, moving east at 45 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Truman Lake...                    Warsaw...
Preston...                        Cross Timbers...
Lakeview Heights...               Harper...
Zora...                           Fristoe...
Iconium...                        Knobby...
Edwards...                        Hastain...
Whitakerville...                  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3791 9318 3800 9339 3803 9351 3807 9369
      3812 9370 3835 9308 3819 9308 3819 9307
      3790 9307 3791 9317
TIME...MOT...LOC 2001Z 269DEG 40KT 3818 9355 

HAIL...1.50IN
WIND...60MPH
 
$$

Wise

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 11:40 AM CST, 1 hour 27 minutes earlier.

Area forecast discussion, Mar 9, 11:40 AM CST, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1140 AM CST Thu Mar 9 2017

.SYNOPSIS...
Issued at 1125 AM CST Thu Mar 9 2017

Low level moisture is increasing fairly quickly this morning with
Td's jumping from 36 at 8am to 52 at 11am. This along with the
frontal forcing along the lifting warm front, available shear,
steep lapse rates and increasing instability will allow for the
development of thunderstorms from now into this afternoon.

There may be a brief break in the storm development as the
current convection moves to the ENE this morning. Mesoscale
models are developing additional convection early this afternoon
across eastern Kansas and NE Oklahoma and moving into the Ozarks
as we the into the afternoon hours. Main concern with the initial
storms this morning will be large hail.

Storms this afternoon will also have hail as a primary concern
with strong winds as well. While not out of the question an
isolated tornado is possible though changes are rather low at this
time.

&&

.SHORT TERM...(Today and tonight)
Issued at 235 AM CST Thu Mar 9 2017

For today, will need to monitor the moisture increase ahead of the
front as we will likely see temperatures rocket into the mid 70s
during the afternoon. Raw model instability looks to be overdone
given the poor initialization with respect to dewpoints. We have
used readings closer to MOS guidance which does increase dewpoints
back into the low to mid 50s ahead of the front later today. 0-6
bulk shear of 50-55kts by late afternoon early evening combined
with even lowered CAPE values should be sufficient for some storms
to produce large hail given the WBZ heights. Not overly impressed
with 0-1km shear so not really seeing much of a tornado risk. SPC
does have a 2% and 5% over the CWA for Tornado risk and will make
a last minute decision on whether to keep this risk in the morning
HWO product.

The timing of the potential severe weather will be from mid to
late afternoon into the early evening, with large hail the primary
risk and a secondary thunderstorm wind risk.

Drier air should quickly move in behind the front with little to
no precipitation occurring after 03z. Clearing should take place
overnight with lows dipping back down into the 30s for most
locations.

.LONG TERM...(Friday through Wednesday)
Issued at 235 AM CST Thu Mar 9 2017

Ole man winter isn't through with us just yet. A strong upper
speed max will begin to carve out a trough in the eastern U.S. on
Friday with northwest flow setting up over our region. Another
shortwave will push southeast out of the Rockies and into the
central U.S. on Saturday. The main surface low should remain well
to our south, but the shortwave will help to reinforce the colder
air deeper into the area. It will also bring precipitation back to
the forecast as moisture increases ahead of the shortwave. Eastern
sections of the CWA will have the best chance at "measurable" wet
snow with mainly rain to the southwest CWA and possibly some sleet
mixed in with the rain/snow in between. Forecast soundings not
showing a long lasting or real warm nose (2-3 deg C) and
antecedent ground conditions too warm to concern ourselves with
freezing rain at this time. Snow will probably have a hard time
sticking to pavement as well with March sun angles and most of the
snow during the day, as well as warm ground temperatures due to a
very warm winter. That being said, we could get between 1-2 inches
of snow in the grassy areas over the eastern Ozarks, however the
overall impacts with the winter weather appear to be rather
minimal at this point.

Of more concern will be with temperatures on Saturday night,
especially over the eastern Ozarks. Those with agricultural
interests should begin preparing for a hard freeze with lows in
the upper teens over the eastern Ozarks to the mid 20s in the
southwest CWA.

Another quick moving upper system will move into the area on
Sunday night into Monday which could bring another round of light
snow Sunday night, changing to rain during the day Monday.

Much of the first part of the week will remain on the chilly side,
but we should begin to recover for the later part of next work
week with upper ridge building back into the area and temperatures
returning back into the 60s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1125 AM CST Thu Mar 9 2017

Flight conditions across the region will be VFR for the most
part. SHowers and thunderstorms are expected to develop through
this afternoon and into this evening. Where storms move over area
terminal and airfield, visibilities and ceilings will fall to
MVFR or briefly IFR, however, coverage and duration will be very
limited and hard to pinpoint. Have used Vicinity wording to cover
the quick moving nature or of the storms today. For late this
evening and overnight conditions will be VFR with only scattered
high clouds.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SYNOPSIS...Hatch
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Hatch
Hazardous weather outlook, Mar 9, 3:52 AM CST, 9 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
352 AM CST Thu Mar 9 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101000-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
352 AM CST Thu Mar 9 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated Hail risk.
  Elevated Thunderstorm wind damage risk.
  Elevated Lightning risk.
  Elevated Fire weather risk.

DISCUSSION...

Moisture will begin to increase today across the area which will
lead to some instability developing this afternoon out ahead of a
cold front. Showers and thunderstorms will be possible this
afternoon and early evening. Some of the storms could become
strong to severe if sufficient instability develops, with large
hail and damaging wind the main severe weather risks expected.

Some elevated fire weather concerns will still be possible across
portions of the eastern Ozarks today, however it should start to
moisten up during the day.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Colder air will move in behind the cold front on Friday, with a
chance of snow late Friday night into Saturday. Some accumulating
slushy wet snow will be possible across the eastern Ozarks.

A hard freeze is then expected to take place Saturday night across
the area with some teens across the eastern Ozarks to mid 20s in
the southwest corner of Missouri. Another hard freeze is expected
on Monday night with lows from the low to mid 20s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and this evening
across the area.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Lindenberg

In the hours before

Local storm report, Mar 9, 12:08 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1208 PM CST THU MAR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     HAIL             NEVADA                  37.84N 94.36W
03/09/2017  U0.75 INCH       VERNON             MO   EMERGENCY MNGR

            .

&&

MMT
Local storm report, Mar 9, 12:12 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1212 PM CST THU MAR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 PM     HAIL             NEVADA                  37.84N 94.36W
03/09/2017  M1.25 INCH       VERNON             MO   EMERGENCY MNGR

            .

&&

MMT
Local storm report, Mar 9, 12:22 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1222 PM CST THU MAR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     HAIL             3 N NEVADA              37.89N 94.35W
03/09/2017  U1.75 INCH       VERNON             MO   EMERGENCY MNGR

            .

&&

MMT
Local storm report, Mar 9, 12:22 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION TO LOCATION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1222 PM CST THU MAR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     HAIL             1 N NEVADA              37.89N 94.35W
03/09/2017  U1.75 INCH       VERNON             MO   EMERGENCY MNGR

&&

MMT
Local storm report, Mar 9, 12:27 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1227 PM CST THU MAR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 PM     HAIL             WALKER                  37.90N 94.22W
03/09/2017  U0.50 INCH       VERNON             MO   EMERGENCY MNGR

            PEA TO MARBLE SIZED (0.50 INCH) HAIL.

&&

MMT
Special weather statement, Mar 9, 12:58 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Springfield MO
1258 PM CST THU MAR 9 2017

MOZ067-091945-
St. Clair MO-
1258 PM CST THU MAR 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. CLAIR COUNTY UNTIL
145 PM CST...

At 1257 PM CST, Doppler radar was tracking a strong thunderstorm
over Appleton City, or 18 miles southwest of Clinton, moving east at
45 mph.

Penny to Nickel size hail will be possible with this storm.

Locations impacted include...
Truman Lake...                    Appleton City...
Lowry City...                     Johnson City...

A severe thunderstorm watch remains in effect until 700 PM CST for
central and west central Missouri.

LAT...LON 3821 9354 3821 9351 3820 9350 3811 9351
      3809 9405 3821 9405 3820 9356 3822 9357
TIME...MOT...LOC 1857Z 249DEG 47KT 3817 9400

Wise

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 11:25 AM CSTSevere Thunderstorm WarningSGFVernon65 min
Mar 9, 12:17 PM CSTSevere Thunderstorm WarningSGFCedar, St. Clair58 min
Mar 9, 12:58 PM CSTSpecial Weather StatementSGFSt. Clair47 min
Mar 9, 1:17 PM CSTSevere Thunderstorm WarningSGFSt. Clair43 min
Mar 9, 1:49 PM CSTSevere Thunderstorm WarningSGFCamden, Morgan56 min
Mar 9, 2:07 PM CSTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair38 min
Mar 9, 2:26 PM CSTFreeze WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more70 hr
Mar 9, 2:37 PM CSTSpecial Weather StatementSGFBenton38 min
Mar 9, 2:39 PM CSTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski66 min
Mar 9, 2:49 PM CSTSevere Thunderstorm WarningSGFBenton, Morgan41 min
Mar 9, 3:00 PM CSTSevere Thunderstorm WarningSGFDallas, Laclede60 min
Mar 9, 3:15 PM CSTSevere Thunderstorm WarningSGFBenton45 min
Mar 9, 3:22 PM CSTSevere Thunderstorm WarningSGFPhelps, Pulaski38 min
Mar 9, 3:48 PM CSTSevere Thunderstorm WarningSGFDent, Laclede, Phelps, Pulaski, Texas57 min
Mar 9, 3:50 PM CSTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan55 min
Mar 9, 4:12 PM CSTSevere Thunderstorm WarningSGFDallas, Greene, Polk48 min
Mar 9, 4:15 PM CSTSevere Thunderstorm WarningSGFBarton60 min
Mar 9, 4:17 PM CSTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski43 min
Mar 9, 4:21 PM CSTSevere Thunderstorm WarningSGFDent, Phelps, Shannon, Texas54 min
Mar 9, 4:31 PM CSTSevere Thunderstorm WarningSGFJasper, Newton59 min
Mar 9, 4:43 PM CSTSevere Thunderstorm WarningSGFDallas, Greene, Laclede, Webster47 min
Mar 9, 4:46 PM CSTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence59 min
Mar 9, 4:50 PM CSTSevere Thunderstorm WarningSGFWright20 min
Mar 9, 4:59 PM CSTSevere Thunderstorm WarningSGFTexas61 min
Mar 9, 5:12 PM CSTSevere Thunderstorm WarningSGFShannon48 min
Mar 9, 5:24 PM CSTSevere Thunderstorm WarningSGFLawrence66 min
Mar 9, 5:26 PM CSTSevere Thunderstorm WarningSGFWebster, Wright47 min
Mar 9, 5:34 PM CSTTornado WarningSGFLawrence41 min
Mar 9, 5:39 PM CSTSevere Thunderstorm WarningSGFJasper, Newton66 min
Mar 9, 5:44 PM CSTSevere Thunderstorm WarningSGFDouglas61 min
Mar 9, 5:49 PM CSTSevere Thunderstorm WarningSGFHowell, Shannon56 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.